# SDR 9709103229

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1459M55P17
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 21,215 hours
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN AFTER ENGINE START.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE ELECTRONIC CONTROL UNIT.  GROUND RUN OF ENGINE CHECKED GOOD.
